Hokkaido Mathematical Journal

MORI Hideo,

Chu correspondences.

Hokkaido Mathematical Journal, 37 (2008) pp.147-214

Fulltext

PDF

Abstract

The concept of Chu correspondences between formal contexts is introduced. The construction of formal concepts induces a functor $Gal$ from the category of Chu correspondences to the category of sup-preserving maps between complete lattices. It turns out that the category of Chu correspondences has a $*$-autonomous category structure and the functor $Gal$ is shown to preserve the $*$-autonomous category structure.

MSC(Primary)
MSC(Secondary)06B99(MSC2000), 18B99(MSC2000)
Uncontrolled KeywordsChu space, formal concept analysis, $*$-autonomous category.